MAUDE Adverse Event Report: BALT USA ECLIPSE2L BALLOON CATHETER

BALT USA ECLIPSE2L BALLOON CATHETER
Model Number ECL2L6X15
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference # (b)(4).Note: this complaint file is being reported late as part of a corrective action following an fda inspection.After a review of historical complaint files, it was determined that for this compaint the device failed to meet its performance specifications according to the initial claim submitted by the user.For these complaints, the potential harm did not lead to a serious injury or death, however the performance specification which was failed to be met for these complaints could have led to a serious injury or death based on the initial information that was reported to balt.Investigation of the reported issue is ongoing at the time of this report.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "during an embolization procedure, an ecl2l6x15 was used without incident.However, upon my inspection of the box for the ifu, i determined that a magic ifu was inside the box and not an eclipse ifu.I saved the box and magic ifu and hand delivered to balt qa.There are two more ecl2l6x15 on the shelf at (b)(6), with the same lot number.I did not want to compromise the label and tape that secure the packaging but suspect that these two units also might also have a magic ifu inside and not an eclipse ifu.If it is determined that the issue may extend beyond this one unit and/or if the two units on the shelf can aid in the investigation to determine if the entire lot is effected, please provide an ra for the units and replacements delivered to my home address for swap.".
 
Additional Manufacturer Narrative
Balt usa reference (b)(4).On october 3, 2022, an embolization procedure was performed and an ecl2l6x15 (lot number: f220300837) was used without incident.However, upon the sale's representative inspection of the box for the ifu, it was determined that a magic ifu (r210100024) was inside the box, and not an eclipse ifu.Hhe-015 has been issued for this matter and identified to close work orders operators must allocate parts to the work order.If the operator inputs a part number that is not in the bom of the unit being built, then the erp system will not let the operator move on.According to sop0048: work order procedure, production personnel should, "notify supervisor if any operation is open or the requirements are not met." when closing out wo030521, the operator noticed the lot number in the ifu section was for a magic ifu rather than an eclipse2l ifu.The operator asked the lead on duty what he should do, and the lead instructed the operator to cross out the magic ifu lot number and replace it with an eclipse2l lot number, attributing the error to a mistake.The operator made the changes to the lhr and closed out the work order without verifying the ifu in the carton.The risk is minor as this is not a product functionality issue.The risk is also improbable.There are a total of three lots that were implicated with the discrepancy of a magic ifu in an eclipse2l unit.The three lots are lot #f220300836, lot #f220300837, and lot #f220300838.As of 16mar2023, all three lots have expired.The three lots are implicated under hhe-015, however because the units are already expired, no action is required.Further corrective action is being taken under the capa-p-1060.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f220300837 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "during an embolization procedure, an ecl2l6x15 was used without incident.However, upon my inspection of the box for the ifu, i determined that a magic ifu was inside the box and not an eclipse ifu.I saved the box and magic ifu and hand delivered to balt qa.There are two more ecl2l6x15 on the shelf at ucla with the same lot number.I did not want to compromise the label and tape that secure the packaging but suspect that these two units also might also have a magic ifu inside and not an eclipse ifu.If it is determined that the issue may extend beyond this one unit and/or if the two units on the shelf can aid in the investigation to determine if the entire lot is effected, please provide an ra for the units and replacements delivered to my home address for swap." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
ECLIPSE2L BALLOON CATHETER
Common Device Name
ECLIPSE2L
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key17484705
Report Number3014162263-2023-00028
Device Sequence Number7246463
Product Code MJN
UDI-Device Identifier00818053022982
UDI-Public(01)00818053022982(11)220316(17)230316(10)F220300837
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2023
Device Model NumberECL2L6X15
Device Lot NumberF220300837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2023
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown